Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Approximation of convex bodies by triangles

Author: Marek Lassak
Journal: Proc. Amer. Math. Soc. 115 (1992), 207-210
MSC: Primary 52A10; Secondary 52A27
MathSciNet review: 1057956
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that for every plane convex body $ C$ there exist a triangle $ {T_1}$ and its image $ {T_2}$ under a homothety with ratio $ \tfrac{5} {2}$ such that $ {T_1} \subset C \subset {T_2}$. We prove the conjecture of Grünbaum that if $ C$ is centrally symmetric, then $ {T_1},{T_2}$ can be chosen so that their centroids coincide with the center of $ C$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A10, 52A27

Retrieve articles in all journals with MSC: 52A10, 52A27

Additional Information

PII: S 0002-9939(1992)1057956-1
Article copyright: © Copyright 1992 American Mathematical Society